Share This Article:

Spline in Compression Methods for Singularly Perturbed 1D Parabolic Equations with Singular Coefficients

Full-Text HTML Download Download as PDF (Size:184KB) PP. 70-77
DOI: 10.4236/ojdm.2012.22013    4,218 Downloads   7,343 Views Citations

ABSTRACT

In this article, we discuss three difference schemes; for the numerical solution of singularity perturbed 1-D parabolic equations with singular coefficients using spline in compression. The proposed methods are of accurate and applicable to problems in both cases singular and non-singular. Stability theory of a proposed method has been discussed and numerical examples have been given in support of the theoretical results.

Cite this paper

R. Mohanty, V. Dahiya and N. Khosla, "Spline in Compression Methods for Singularly Perturbed 1D Parabolic Equations with Singular Coefficients," Open Journal of Discrete Mathematics, Vol. 2 No. 2, 2012, pp. 70-77. doi: 10.4236/ojdm.2012.22013.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.